The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Yamada, H. and Nakagaki, T. and Baker, Ruth E. and Maini, P. K. (2007) Dispersion relation in oscillatory reaction-diffusion systems with self-consistent flow in true slime mold. Journal of Mathematical Biology, 54 (6). pp. 745-760.

This list was generated on Sun Dec 21 05:26:42 2014 GMT.